# SDR 2009FA0000214

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station CQDR029K
- Aircraft: N441PS
- Make and model: Cessna 441
- Aircraft serial: 4410045
- Aircraft time: 8,440 hours, 5,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 57111454
- Condition: Cracked
- Location: Pax Door
- Part time: 8,440 hours, 5,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, THE LOWER DOOR WAS REMOVED FOR INSPECTION.  FOUND LOWER CABIN DOOR AFT CHANNEL SUPPORTING STEP HINGE CRACKING OUT OF ACCESS HOLES.  LOWER CABIN DOOR FRAME DOOR HANDLE PIVOT BOLT HOLE IS WORN OUT.  CABIN DOOR FRAME IS CRACKING NEAR THE FWD END OF THE LOWER CABIN DOOR END CAP.  FOUND THAT THE CABIN DOOR SKIN IS CRACKED.
